MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133SV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133SV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133SV-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation: deflation.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Company representative reported a left side deflation of a tissue expander.Device has been explanted.
 
Event or Problem Description
Patient reported a right side deflation of a tissue expander.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: one opening curved on the stable base-shell and device appearance (the device has a black circle in anterior side).Leak test and microscopic analysis was performed which identified: two openings striated on the anterior and one opening sharp on the stable base-shell.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: a sharp opening due to an unidentified (tear) opening.Two striated openings due to surgical damage consist in the use of some surgical tool.

Brand Name
STYLE 133SV TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8614237
Report Number9617229-2019-03272
Device Sequence Number16609368
Product Code LCJ
UDI-Device Identifier10888628004542
UDI-Public10888628004542
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2020
Device Catalogue Number133SV-13-T
Device Lot Number2911417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;